# SDR Q2SA20161228372

- Difficulty date: December 28, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. LOWER FUSELAGE FWD CARGO COMPARTMENT BS500F BETWEEN S-26L AND S-26R, FRAME AND STRINGER CLIPS WITH CORROSION. REPAIRED FUSELAGE FRAME SHEAR TIE IAW SRM 53-00-07 REPAIR 3 FIG 201.
